# SDR WVER2017071206

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 29,669 hours, 24,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R317041
- Condition: Cracked
- Location: Pax Door
- Component: Pax Door, Bombdr
- Component part number: CC670386011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE CRACKED. REPLACED PAX DOOR HANDLE IAW SERVICE BULLETIN 670BA-52-030.
